Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Rashes on abdomen, thighs, buttocks, red spots on thighs, itchiness. Tested positive for chlamydia. HIV symptoms?

Hi im worried about a rash that i have mighr be hiv it is on my abdomen,thighs,and buttocks mainly. It is small red dots it there was a large patch of them on the top of my thigh that werent papules as i remember it was like my pores were red but that has went away and i have papules that are red and itch they are for the most part pretty spread out i know i jad chlaymidia from the test bur im afraid um still in the window period for the hiv. What do you think?
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  247
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,  
General & Family Physician 's  Response
The symptoms you have are not indicative of HIV. Acute HIV infection may cause a rash, but it may also cause cold like or flu like symptoms as well, and it may also cause no symptoms. It seems you are very anxious so you may request a PCR test which will test for the virus rather than the antibodies, this will help rule out HIV
Answered: Sat, 2 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor